# SDR 03FDEA00778

- Difficulty date: May 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 748
- Aircraft time: 13,201 hours, 6,500 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RAT EXTENSION, COULD NOT DEPLOY RAT WITH CONTROL HANDLES,   BOTH CONTROL HANDLES IN FLIGHT COMPARTMENT.    TROUBLESHOT PER A300-600 AMM 29-25-00-5, NO DEFECTS NOTED.  OPS CK GOOD.
